# SDR UIEA2016070700567

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,350 hours, 21,541 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Card
- Condition: Failed
- Location: Nr 2 Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LOOP 2 MESSAGE EICAS.  REPLACED NR 2 ENGINE LOOP 2 FIRE DETECTION PRINTED CIRCUIT CARD IAW AMM 26-10-01.  CHECKED OK.
